# SDR 2006UALA01236

- Difficulty date: June 23, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 27,454 hours, 10,468 cycles
- Engine: Iae V2522A5
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DC ESS BUS SHED AFTER TAKEOFF.  ACCOMPLISHED TASK 24-60-00-810-810.  FOUND CIRCUIT BREAKER 1PH POPPED ON 106VU PANEL.  REPLACED CONTACTOR 8PH PER AMM 24-62-55.  ALL GROUND CHECKS GOOD.  ALL MESSAGES CLEARED
